Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking Pexep for GAD. Body pain, headache, dizziness. Help

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
Hello Sir,

My doctor identfied GAD problem with me and given pexep cr 25 but i was taking for 1 month and stopped and after that problem occured again ....if any new responsibility coming I am getting scared then body pain and headeach starting .....fear problem and dizziness ...
It got resolved but doctor said u need to contiue and i am stopping hence problem occurring again.,...

Please guide as I wanted to come out of this

Posted Fri, 5 Oct 2012 in Mental Health
Answered by Dr. Susanta Padhy 1 hour later

Thanks for the query.

Paxep CR contains Paroxetine which acts on brain chemical called serotonin and Paroxetine is effective in GAD.

The imbalance in serotonin level in brain causes GAD.

Management of GAD is medicine plus non-pharmacological treatment.

The non-pharmacological treatment in your case (from your limited information), for example, is how to cope with or handle a new responsibility by learning some psychological techniques.

For example, preparing yourself psychologically before taking the new responsibility, analyzing it, having appropriate resources for the same, expecting the mind etc. (the exact kind of non-pharmacological management will be decided after a detailed session with the individual). This is a small example.

In addition, relaxation therapy like breathing exercise would help.

Medication are to be taken regularly for a longer period as your doctor is suggesting and may be increasing the paxep cr dose further is a better idea. These options can be discussed with your doctor.

Hope this piece of information would help you.

Wish you a good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor